Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 6, NWS Fort Worth, TX

May 15, 2013Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 6:59 PM CDT for Hamilton County, Mills County, Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2013, 6:59 PM CDT (23:59 UTC)
Expired
May 15, 2013, 8:00 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hamilton County, TX, Mills County, TX

The radar

The Dyess AFB radar (KDYX), 127 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:00 PM CDTHAIL 2.75Caradan, TXBASEBALL HAIL IN CARADAN
May 15, 7:17 PM CDTHAIL 1.752 S Indian Gap, TXGOLFBALL HAIL SOUTH OF INDIAN GAP NEAR THE HAMILTON/MILLS COUNTY LINE
May 15, 7:52 PM CDTHAIL 0.885 S Pottsville, TXINTERSECTION OF 221 AND 2005

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 6:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WFUS54 KFWD 152359
TORFWD
TXC193-333-160100-
/O.NEW.KFWD.TO.W.0006.130515T2359Z-130516T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAY 15 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN MILLS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 653 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF 
  PRODUCING AT LEAST ONE TORNADO WAS LOCATED JUST NORTH OF 
  CARADAN...MOVING EAST AT 15 MPH.

* THE TORNADIC CIRCULATION WILL BE NEAR...
  PECAN WELLS AT 715 PM CDT
  SHIVE AT 730 PM CDT

A ROTATING WALL CLOUD WAS RECENTLY REPORTED WITH THIS STORM. THE 
WALL CLOUD AND POSSIBLE TORNADO WILL SOON MOVE INTO HAMILTON COUNTY.

THE STORM HAS PRODUCED HAIL TO THE SIZE OF GOLFBALLS IN PRIDDY IN 
MILLS COUNTY. HAIL TO THE SIZE OF BASEBALLS IS POSSIBLE WITH THIS 
STORM.

LAT...LON 3167 9860 3171 9848 3168 9846 3178 9829
      3179 9826 3153 9813 3149 9831 3154 9857
TIME...MOT...LOC 2353Z 267DEG 13KT 3158 9846

$$


25
3 follow-up statements
028 
WWUS54 KFWD 160022
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT WED MAY 15 2013

TXC193-333-160100-
/O.CON.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-MILLS TX-
722 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MILLS AND SOUTHWESTERN HAMILTON COUNTIES...

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING AT 
LEAST ONE TORNADO. STORM SPOTTERS REPORTED A FUNNEL CLOUD NEAR THE 
INTERSECTION OF FM 2005 AND COUNTY ROAD 615 NEAR PECAN WELLS IN FAR 
WESTERN HAMILTON COUNTY. THE FUNNEL IS MOVING EAST AT 15 MPH.

IF A TORNADO REDEVELOPS...IT WILL BE NEAR...
  SHIVE AT 730 PM CDT

GOLFBALL HAIL WAS REPORTED SOUTH OF INDIAN GAP NEAR THE 
MILLS/HAMILTON COUNTY LINE. THE HAIL WILL IMPACT AREAS NORTH OF 
WHERE THE TORNADIC CIRCULATION IS.

LAT...LON 3171 9848 3168 9846 3176 9832 3179 9826
      3153 9813 3149 9831 3158 9847 3169 9852
TIME...MOT...LOC 0016Z 265DEG 13KT 3158 9836

$$


25
891 
WWUS54 KFWD 160042
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT WED MAY 15 2013

TXC333-160048-
/O.CAN.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
MILLS TX-
742 PM CDT WED MAY 15 2013

...THE TORNADO WARNING FOR NORTHEASTERN MILLS COUNTY IS CANCELLED...

THE STORM THAT PRODUCED A TORNADO IN MILLS COUNTY HAS MOVED INTO 
HAMILTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
      3149 9831 3151 9834
TIME...MOT...LOC 0038Z 265DEG 13KT 3159 9827

$$

TXC193-160100-
/O.CON.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-
742 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN HAMILTON COUNTY...

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING AT 
LEAST ONE TORNADO. THE STORM IS IN WESTERN HAMILTON COUNTY...MOVING 
EAST AT 15 MPH.

THE ORIGINAL TORNADIC CIRCULATION HAS BECOME RAIN-WRAPPED. A NEAR 
CIRCULATION MAY DEVELOP NEAR PECAN WELLS IN FAR WESTERN HAMILTON 
COUNTY.

THIS STORM HAS ALSO PRODUCED HAIL TO THE SIZE OF BASEBALLS. LARGE 
HAIL WILL CONTINUE TO ACCOMPANY THE STORM.

LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
      3149 9831 3151 9834
TIME...MOT...LOC 0038Z 265DEG 13KT 3159 9827

$$


25
396 
WWUS54 KFWD 160101
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED MAY 15 2013

TXC193-160111-
/O.EXP.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-
801 PM CDT WED MAY 15 2013

...THE TORNADO WARNING FOR SOUTHWESTERN HAMILTON COUNTY EXPIRES AT
800 PM CDT...

BY 8 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING 
HAD WEAKENED AND WAS NO LONGER EXPECTED TO PRODUCE ANOTHER TORNADO. 
THE TORNADO WARNING HAS EXPIRED...BUT A TORNADO WATCH REMAINS IN 
EFFECT UNTIL 1 AM.

LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
      3149 9831 3151 9834
TIME...MOT...LOC 0042Z 265DEG 13KT 3159 9825

$$


25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 11 minutes earlier.

Area forecast discussion, May 15, 6:48 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED MAY 15 2013

.UPDATE...
THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR
THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL
THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF
GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR
GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE
I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE
WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE
POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH
AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA.

30

&&

.AVIATION...
THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING
STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN
COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED
TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA
WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT
STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A
SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE
UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE
METROPLEX.

DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE
LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT
MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR
THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS
BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP
02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR
TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED
DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT
FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO
AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME
FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND
06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH
MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN
THUNDERSTORMS.

30

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT
PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW.
SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL
THREAT THE REMAINDER OF THE AFTERNOON.

IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS...
TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL
WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER
MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL
SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE
INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE
INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT...
THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING
LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF
THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS.
AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS
SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY
RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE
SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN
THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED
SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET.

THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER
LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW
ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER
ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE...
AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST
INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS
WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT
IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN
ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY
CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY
A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST
INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY
TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM
WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND
THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME
FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO
2 AM CDT.

THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS
THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY...
PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON
SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION
ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS
DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL
CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE
CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  83  70  89  71 /  60  20  10   5  10
WACO, TX              68  85  71  90  72 /  40  10  10  10   5
PARIS, TX             63  76  66  82  68 /  70  30  10  10  10
DENTON, TX            66  83  69  89  70 /  70  20  10   5  10
MCKINNEY, TX          66  80  68  86  69 /  70  30  10  10  10
DALLAS, TX            67  83  70  89  72 /  60  20  10   5  10
TERRELL, TX           65  80  68  86  70 /  60  20  10  10  10
CORSICANA, TX         65  82  69  87  70 /  40  20  10   5   5
TEMPLE, TX            67  86  70  89  71 /  30  10  10  10   0
MINERAL WELLS, TX     66  86  67  94  69 /  60  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 15, 3:57 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 15 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT WED MAY 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF
NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST
THURSDAY AFTERNOON.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS
TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE...
FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE
EVENING INTO THE OVERNIGHT HOURS.

In the hours before

Local storm report, May 15, 6:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             MINERAL WELLS           32.80N  98.10W
05/15/2013  E1.75 INCH       PALO PINTO         TX   AMATEUR RADIO

            IN MINERAL WELLS
Local storm report, May 15, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             MINERAL WELLS           32.80N  98.10W
05/15/2013  M4.00 INCH       PALO PINTO         TX   TRAINED SPOTTER

            IN MINERAL WELLS
Local storm report, May 15, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MORGAN MILL             32.38N  98.17W
05/15/2013  E1.50 INCH       ERATH              TX   FIRE DEPT/RESCUE
Local storm report, May 15, 6:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             PRIDDY                  31.67N  98.52W
05/15/2013  E1.75 INCH       MILLS              TX   TRAINED SPOTTER
Local storm report, May 15, 6:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     MILLSAP                 32.75N  98.02W
05/15/2013                   PARKER             TX   AMATEUR RADIO

            DAMAGE TO A ROOF AND A TELEPHONE POLE DOWN IN MILLSAP
Local storm report, May 15, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             MILLSAP                 32.75N  98.02W
05/15/2013  E1.75 INCH       PARKER             TX   TRAINED SPOTTER

            LARGER THAN GOLFBALL HAIL

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:46 PM CDTSpecial Weather StatementFWDMontague29 min
May 15, 2:47 PM CDTSpecial Weather StatementFWDHopkins28 min
May 15, 5:00 PM CDTSpecial Weather StatementFWDMontague30 min
May 15, 5:02 PM CDTSevere Thunderstorm WarningFWDMontague43 min
May 15, 5:25 PM CDTTornado WarningFWDMontague50 min
May 15, 5:39 PM CDTSpecial Weather StatementFWDMills36 min
May 15, 5:49 PM CDTSpecial Weather StatementFWDErath26 min
May 15, 5:51 PM CDTSpecial Weather StatementFWDWise24 min
May 15, 5:52 PM CDTSpecial Weather StatementFWDPalo Pinto23 min
May 15, 5:56 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker64 min
May 15, 5:59 PM CDTSevere Thunderstorm WarningFWDJack46 min
May 15, 6:00 PM CDTSevere Thunderstorm WarningFWDErath, Hood60 min
May 15, 6:05 PM CDTSevere Thunderstorm WarningFWDMontague55 min
May 15, 6:10 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
May 15, 6:17 PM CDTTornado WarningFWDComanche, Hamilton, Mills43 min
May 15, 6:24 PM CDTTornado WarningFWDPalo Pinto, Parker51 min
May 15, 6:26 PM CDTTornado WarningFWDJack, Montague, Wise49 min
May 15, 6:57 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningFWDMontague61 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.